MathSciNet Relay Station
MathSciNet bibliographic data
MR1979719 (2004j:11042) 11F27 (11F46 37D40)
Götze, F.; Gordin, M. Limiting distributions of theta series on Siegel half-spaces. Algebra i Analiz 15 (2003), no. 1, 118--147; translation in St. Petersburg Math. J. 15 (2004), no. 1, 81–102
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement